# SDR DL757962150

- Difficulty date: September 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N673DL
- Make and model: Boeing 757232
- Aircraft serial: 25978
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Component: BPS73
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

F/C EMERGENCY LIGHTS WON'T TEST AT AISLE AND LT OVHD SIDES.  REMOVED AND REPLACED BATT PACK M730.  REMOVED AND REPLACED PWR SUPPLY AND BATT PACK M371, OPN TEST NORMAL.
